# SDR FDEA201112055159

- Difficulty date: December 5, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 18,915 hours, 10,198 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B53227048201400
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 242 MF HAS 3 EA 9 INCH CRACKS,  FABRICATED FLOORBOARD IAW DWG NR SR 25-005, REV J.
